# SDR 06FDEA2771

- Difficulty date: August 2, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 47,275 hours, 8,897 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER LEADING EDGE SKIN DENT MEASURES APPROXIMATELY 2 X 1 X 0.210 DEEP.  NO SRM REPAIR ON DENT AREA ALC8400-5.  REPAIR CARRIED OUT PER FEDEX E.A. 1-5510-103523, STABILIZERS - HORIZONTAL   STABILIZER - REPAIR LEADING EDGE DENT.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
